# SDR GUUA08300602

- Difficulty date: August 30, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 12038594001
- Part serial: 1200028C
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT:1603 MIA/FLL DURING APPROACH NOSE GEAR GREEN (B) INDICATION ANNUNCIATOR DID NOT ILLUMINATE UPON GEAR DOWN RED (B) LIGHT ILLUMINATED.REPLACED MODULE ASSEMBLY, OPERATIONAL CHECK NORMAL.
